# SDR UPS08853469

- Difficulty date: October 4, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN STA 25 STRINGER 33.  CORROSION FOUND.   REMOVED FASTENERS & MADE 3" C/O IN SKIN AT STA 25 L34-33R PER SRM 51-01-08-0. REMOVED CORROSION PER SRM 51-01-08. REPAIR COMPLETED REF NRC 225282 & 225283. PERMANENT REPAIR AT OR BEFORE NEXT C-CHECK PER DC8-5330-30787.
